# SDR 2009FA0000026

- Difficulty date: December 24, 2008
- Submitted: January 21, 2009
- Operation: General aviation
- Aircraft: N8242T
- Make and model: Beech F33A
- Aircraft serial: CE1610
- Engine: Cont IO520BB
- System (JASC): 3600 · Pneumatic System
- Part: Pump
- Part number: AA3216CW
- Part serial: N53964
- Condition: Low Pressure
- Part time: 19 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED INSTRUMENT AIR PRESSURE LOW AT IDLE ON RUN UP.  ON TROUBLESHOOTING, THE MECHANIC DETERMINED THE AIR PUMP WAS NOT PRODUCING ENOUGH PRESSURE AT IDLE.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.  (K)
